# SDR 2006UALA01488

- Difficulty date: July 29, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 52,132 hours, 19,560 cycles
- Engine: Pwa PW2037
- System (JASC): 7700 · Engine Indicating System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KNOTS DUE TO NR 1 ENGINE EGT INDICATION.  PROBLEM ATTRIBUTED TO NR 1 ENGINE SPEED CARD.  REPLACED NR 1 ENGINE SPEED CARD PER 77-12-01.  ALSO REPLACED NR 1 ENGINE PDIU PRECAUTIONARY.
